Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 36, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 15, 2017, 10:24 PM CDT for 4 counties in Wisconsin. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2017, 10:24 PM CDT (03:24 UTC)
- Expired
- May 15, 2017, 11:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Kenosha County, WI, Milwaukee County, WI, Racine County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 56 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 10:46 PM CDT | TSTM WND DMG | 2 Sse Brown Deer, WI | TREE BRANCHES LIMBS DOWN. |
| May 15, 10:55 PM CDT | TSTM WND GST 48 | 2 E Butler, WI | MWC, MILWAUKEE-TIMMERMAN ARPT. |
| May 15, 11:00 PM CDT | TSTM WND GST 52 | 2 W Cudahy, WI | ASOS STATION MKE, MILWAUKEE-GEN MITCHELL ARPT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 7:52 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1577 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
789
WUUS53 KMKX 160324
SVRMKX
WIC059-079-101-133-160415-
/O.NEW.KMKX.SV.W.0036.170516T0324Z-170516T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1024 PM CDT MON MAY 15 2017
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Milwaukee County in southeastern Wisconsin...
Racine County in southeastern Wisconsin...
Eastern Waukesha County in southeastern Wisconsin...
Kenosha County in southeastern Wisconsin...
* Until 1115 PM CDT
* At 1024 PM CDT, severe thunderstorms were located along a line
extending from near Lac La Belle to near Williams Bay, moving east
at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Milwaukee, Kenosha, Racine, Waukesha, West Allis, Wauwatosa, New
Berlin, Brookfield, Greenfield, Menomonee Falls, Oak Creek, Mount
Pleasant, Muskego, South Milwaukee, Pleasant Prairie, Cudahy,
Whitefish Bay, Greendale, Pewaukee and Brown Deer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4249 8781 4250 8831 4319 8831 4319 8788
4317 8786 4312 8788 4307 8785 4302 8789
4297 8783 4286 8782 4278 8774 4270 8776
4265 8780 4248 8779
TIME...MOT...LOC 0324Z 265DEG 50KT 4318 8849 4254 8848
HAIL...<.75IN
WIND...60MPH
$$
HALBACH4 follow-up statements
194
WWUS53 KMKX 160343
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1043 PM CDT MON MAY 15 2017
WIC059-079-101-133-160415-
/O.CON.KMKX.SV.W.0036.000000T0000Z-170516T0415Z/
Milwaukee WI-Racine WI-Waukesha WI-Kenosha WI-
1043 PM CDT MON MAY 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR MILWAUKEE...RACINE...EASTERN WAUKESHA AND KENOSHA COUNTIES...
At 1042 PM CDT, severe thunderstorms were located along a line
extending from near Lannon to Brookfield to Waterford North to Twin
Lakes, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters. At 1023 PM CDT...a 57 mph wind
gust was measured at the Sullivan National Weather Service
office.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Milwaukee, Kenosha, Racine, Waukesha, West Allis, Wauwatosa, New
Berlin, Brookfield, Greenfield, Menomonee Falls, Oak Creek, Mount
Pleasant, Muskego, South Milwaukee, Pleasant Prairie, Cudahy,
Whitefish Bay, Greendale, Pewaukee and Brown Deer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4250 8831 4319 8826 4319 8788 4318 8787
4312 8788 4307 8785 4302 8789 4297 8783
4286 8782 4278 8774 4270 8776 4265 8780
4248 8779
TIME...MOT...LOC 0342Z 266DEG 47KT 4318 8815 4305 8815 4279 8822 4251
8823
HAIL...<.75IN
WIND...60MPH
$$
GAGAN398
WWUS53 KMKX 160357
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1057 PM CDT MON MAY 15 2017
WIC059-079-101-133-160415-
/O.CON.KMKX.SV.W.0036.000000T0000Z-170516T0415Z/
Milwaukee WI-Racine WI-Waukesha WI-Kenosha WI-
1057 PM CDT MON MAY 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR MILWAUKEE...RACINE...EASTERN WAUKESHA AND KENOSHA COUNTIES...
At 1057 PM CDT, severe thunderstorms were located along a line
extending from Bayside to Milwaukee Hoan Bridge to 6 miles northwest
of Sturtevant to near Antioch, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Milwaukee, Kenosha, Racine, Waukesha, West Allis, Wauwatosa, New
Berlin, Brookfield, Greenfield, Menomonee Falls, Oak Creek, Mount
Pleasant, Muskego, South Milwaukee, Pleasant Prairie, Cudahy,
Whitefish Bay, Greendale, Pewaukee and Brown Deer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4249 8781 4250 8831 4319 8826 4319 8790
4318 8787 4312 8788 4307 8785 4302 8789
4297 8783 4289 8783 4286 8782 4278 8774
4270 8776 4265 8780 4248 8779
TIME...MOT...LOC 0357Z 267DEG 50KT 4318 8786 4302 8787 4278 8796 4251
8800
HAIL...<.75IN
WIND...60MPH
$$
GAGAN562
WWUS53 KMKX 160403
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1103 PM CDT MON MAY 15 2017
WIC059-079-101-133-160415-
/O.CON.KMKX.SV.W.0036.000000T0000Z-170516T0415Z/
Milwaukee WI-Racine WI-Waukesha WI-Kenosha WI-
1103 PM CDT MON MAY 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR MILWAUKEE...NORTHEASTERN RACINE...SOUTHEASTERN WAUKESHA AND
KENOSHA COUNTIES...
At 1103 PM CDT, severe thunderstorms were located along a line
extending from 7 miles east of Bayside to 6 miles northeast of St.
Francis to near Wind Point to near Pleasant Prairie, moving east at
60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. These storms have had a history of
producing wind gusts between 45 and 60 mph during the past
hour.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Milwaukee, Kenosha, Racine, West Allis, Wauwatosa, Greenfield, Oak
Creek, Mount Pleasant, South Milwaukee, Pleasant Prairie, Cudahy,
Whitefish Bay, Greendale, Brown Deer, St. Francis, Hales Corners,
Sturtevant, Fox Point, Union Grove and Bayside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4249 8781 4250 8811 4319 8804 4319 8790
4318 8787 4312 8788 4307 8785 4302 8789
4297 8783 4289 8783 4286 8782 4278 8774
4270 8776 4265 8780 4248 8779
TIME...MOT...LOC 0403Z 265DEG 50KT 4319 8776 4303 8777 4279 8786 4252
8790
HAIL...<.75IN
WIND...60MPH
$$
GAGAN241
WWUS53 KMKX 160409 RRA
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1109 PM CDT MON MAY 15 2017
WIC059-079-101-133-160419-
/O.EXP.KMKX.SV.W.0036.000000T0000Z-170516T0415Z/
Milwaukee WI-Racine WI-Waukesha WI-Kenosha WI-
1109 PM CDT MON MAY 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR MILWAUKEE...NORTHEASTERN
RACINE...SOUTHEASTERN WAUKESHA AND KENOSHA COUNTIES WILL EXPIRE AT
1115 PM CDT...
The storms which prompted the warning are moving out of the area.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern Wisconsin.
LAT...LON 4249 8781 4250 8811 4319 8804 4319 8790
4318 8787 4312 8788 4307 8785 4302 8789
4297 8783 4289 8783 4286 8782 4278 8774
4270 8776 4265 8780 4248 8779
TIME...MOT...LOC 0409Z 265DEG 50KT 4320 8766 4304 8767 4280 8776 4253
8780
$$
GAGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 10:16 PM CDT, 8 minutes earlier.
Area forecast discussion, May 15, 10:16 PM CDT, 8 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1016 PM CDT Mon May 15 2017
.UPDATE...
We will continue to walk this line of storms through southeast
Wisconsin late this evening and cancel the severe thunderstorm
watch after it gets through each county. The line is losing its
organization and there are more concentrated areas of downburst
type signatures showing up now. We did not get any reports of
damaging winds from Dane County, but the velocity is getting
stronger along the leading edge of the line once again in
Jefferson and Walworth Counties as of 10:05 pm.
The next round of convection is beginning over southeast MN now.
This is developing along the nose of the strengthening low level
jet and 850mb warm front. Storms are expected to expand eastward
into central WI along this front as the night goes on and then
progress northward. A few storms could clip the
Sauk/Marquette/Green lake areas, but too much uncertainty to
include this area in a watch. There is a better chance of storms
going to our north.
&&
.MARINE...
Winds will increase out of the southwest late Tuesday morning.
Wind gusts up to 25 knots are expected Tue afternoon into early
evening, especially near the shoreline. A small craft advisory is
in effect for this period.
&&
.PREV DISCUSSION... (Issued 643 PM CDT Mon May 15 2017)
UPDATE...Initial wave of storms shifting off to the east of the
area with next upstream activity taking aim on southern WI for
later this evening. Seeing some better instability nudging into
southern WI so it would appear that these IA storms should hold
together as they shift eastward. Some subtle southward drift to
this line. Plenty of upstream warnings with wind damage reported.
0-6km shear and mid level lapse rates look pretty favorable
though the most ideal parameters appear set up across the
southwest cwa with the threat appearing much less in the northeast
cwa. Round 3 associated with the 850 LLJ looks like it may set up
a bit more to the north according to the latest HRRR but may clip
the northern CWA.
PC
AVIATION(00Z TAFS)...First round of storms have shifted to the
east and now the next upstream line in Iowa should make its way
across srn WI from about 02z-0530z or thereabouts. Will have to
keep an eye on these storms as there has been wind damage reported
across northern Iowa so certainly some severe wx potential is in
the mix for srn WI. Once this second round clears southeast WI
the next round looks like it is set up to affect areas north of
the TAF sites. A gusty south wind takes hold on Tuesday with warm
and humid conditions but storms chances to
PC
PREV DISCUSSION... (Issued 217 PM CDT Mon May 15 2017)
DISCUSSION...
Tonight - Confidence...Quite Low
Meso models had earlier locked onto an MCS trudging across
southern WI in the 22-03z though some later runs are now showing
this to be somewhat disorganized though still storms coming
through with a mid level shortwave. The latest SPC meso plots show
a nudge northeastward of some higher MUCAPE but any SBCAPE
focused in central and southern Iowa. With the primary ridge
riding shortwave and divergence from upper jet max coming through
around 00z and all sorts of upstream activity in southern MN will
hang onto the original thinking on timing of any lead activity
though confidence in a full fledged MCS is waning a bit. Better
downdraft cape and derecho composite indices are showing an axis
that is skewed further south, although it appears portions of our
west and south would be more vulnerable due to proximity of
increase in MUCAPE there. After this initial activity goes through
we will be watching for more storms to fire with a ramped up LLJ.
However most of the models are showing this focusing more to our
west and north with the exception of the GEM and NAMNest. Will
have higher POPS in the north later in the night.
Tuesday - Confidence...Medium
Broad southwest anticyclonic 500 millibar flow expected. Low
level boundaries are expected to be to our north with a warm,
breezy and humid regime setting up. Toasty 925 temps of 21-22c
yield highs In the 80s.
Tuesday night through Wednesday night...Forecast confidence is
medium.
The scenario for the midweek system is mostly unchanged. We have a
rather intense mid level, closed circulation that takes on a
negative tilt orientation as it lifts up here Wed afternoon and
evening. Surface cyclogenesis gets going across the plains Tuesday
night and we could see some leading showers or storms get into our
western areas late Tuesday night. The surface low should track
across southeast MN, heading northeast. More scattered showers and
storms are possible, especially Wed aftn and evening. But, instability
may be compromised by clouds from morning showers/storms. We'll
have to see about that. Right now, there is no severe risk
highlighted in the SPC day 3 outlook, but that may change if we
can build up more instability.
Thursday...Forecast confidence is medium.
We should mostly dry out for Thursday and Thursday night as brief
ridging moves in between the system exiting to the northeast and
another one forming to the south.
Friday through Sunday...forecast confidence is low.
A cooler and wet period is expected for the latter half of the
week. A large and slow moving system will pass just south of
Wisconsin. This puts us on the cooler side of the system with
northeast winds off Lake Michigan. It looks on and off wet with
showers. Highs will cool into the 50s and 60s.
AVIATION(18Z TAFS)...
Meso models bouncing around a bit on degree of MCS moving through
this evening. With gradual moisture advection and a bump in
MUCAPE will still keep the original timing in place for at least
some activity to come through in the 22-03z time frame though
confidence waning a bit in a full fledged MCS in this window.
After this initial activity moves through towards mid evening or
so subsequent development will hinge on the LLJ and latest meso
runs tend to favor this activity to be north of the TAF sites
throughout the night but will need to keep an eye on these
overnight trends. Tuesday is looking warm and windy with southerly
winds becoming gusty with bulk of precip focused to our north.
MARINE...A Small Craft Advisory may be needed at times from Tue
aft into Fri nt. Breezy sly winds will develop at times for Tue
aft through Thu AM with winds then shifting to the nne for Thu PM
into Fri eve. High waves will be possible at times from Wed aft
into Fri nt.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory from 3 PM to 9 PM CDT Tuesday for
LMZ643>646.
&&
Update...Cronce
Tonight/Tuesday and Aviation/Marine...Collar
Tuesday Night through Monday...DavisHazardous weather outlook, May 15, 9:45 PM CDT, 39 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 945 PM CDT Mon May 15 2017 WIZ046-047-051-052-056>060-062>072-161200- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 945 PM CDT Mon May 15 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Tonight There is a Severe Thunderstorm Watch across portions of southern Wisconsin through 2 am. The primary threat is damaging, straight- line winds. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There are chances for thunderstorms late Tuesday night through Wednesday night. There is a small chance of storms on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is needed through late tonight. LMZ643>646-161200- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 945 PM CDT Mon May 15 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight Scattered thunderstorms are possible this evening through late tonight. There is a Slight Risk of severe thunderstorms. The primary threat is damaging winds. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There are chances for thunderstorms late Tuesday night through Wednesday night. There is a small chance of storms on Saturday. A Small Craft Advisory may be needed at times from Tuesday afternoon through Thursday for gusty winds and high waves. MRC www.weather.gov/mkx
In the hours before
Local storm report, May 15, 9:12 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
912 PM CDT MON MAY 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM TSTM WND DMG ARGYLE 42.71N 89.86W
05/15/2017 LAFAYETTE WI PUBLIC
POWER LINES AND TREES DOWNED.
&&
PCLocal storm report, May 15, 9:13 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
913 PM CDT MON MAY 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM TSTM WND DMG DARLINGTON 42.68N 90.12W
05/15/2017 LAFAYETTE WI PUBLIC
TREES AND POWER LINES DOWN.
&&
PCLocal storm report, May 15, 9:15 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
915 PM CDT MON MAY 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM TSTM WND DMG 5 NNW DARLINGTON 42.75N 90.17W
05/15/2017 LAFAYETTE WI PUBLIC
TREES AND POWER LINES DOWN.
&&
PCLocal storm report, May 15, 9:27 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 PM CDT MON MAY 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM TSTM WND DMG 5 S BROWNTOWN 42.51N 89.80W
05/15/2017 GREEN WI PUBLIC
TREE DOWN.
&&
PCLocal storm report, May 15, 9:28 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 PM CDT MON MAY 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG MONROE 42.60N 89.64W
05/15/2017 GREEN WI PUBLIC
COUPLE TREES DOWN.
&&
PCSpecial weather statement, May 15, 9:49 PM CDT, 35 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 949 PM CDT MON MAY 15 2017 WIZ057>059-063>065-069>072-160330- Dodge-Walworth-Columbia-Rock-Waukesha-Racine-Washington-Jefferson- Dane-Kenosha- 949 PM CDT MON MAY 15 2017 ...A STRONG THUNDERSTORM WILL AFFECT WALWORTH...EASTERN ROCK... WESTERN WAUKESHA...SOUTHWESTERN WASHINGTON...JEFFERSON AND DODGE COUNTIES... At 948 PM CDT, a line of strong thunderstorms was located from Lake Wisconsin south to near Beliot. These storms are moving east at 55 mph. Wind gusts up to 50 mph are possible with these storms. Locations impacted include... Janesville, Beloit, Watertown, Beaver Dam, Whitewater, Hartford, Fort Atkinson, Elkhorn, Delavan, Jefferson, Lake Geneva, Mukwonago, Delafield, Lake Mills, Milton, Mayville, Columbus, East Troy, Horicon and Waterloo. LAT...LON 4250 8904 4352 8901 4354 8844 4249 8829 TIME...MOT...LOC 0248Z 262DEG 49KT 4300 8896 SPM
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:08 PM CDT | Special Weather Statement | MKX | Rock, Walworth | 37 min |
| May 15, 7:49 PM CDT | Special Weather Statement | MKX | Walworth | 26 min |
| May 15, 7:57 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 63 min |
| May 15, 8:17 PM CDT | Special Weather Statement | MKX | Walworth | 43 min |
| May 15, 8:44 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 61 min |
| May 15, 8:47 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 58 min |
| May 15, 8:52 PM CDT | Special Weather Statement | MKX | Sauk | 38 min |
| May 15, 9:08 PM CDT | Small Craft Advisory | MKX | 5 days | |
| May 15, 9:26 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 49 min |
| May 15, 9:27 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 48 min |
| May 15, 9:49 PM CDT | Special Weather Statement | MKX | Dodge, Jefferson, Walworth | 41 min |
| May 15, 10:07 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 38 min |
| May 15, 10:31 PM CDT | Special Marine Warning | MKX | 89 min | |
| May 15, 10:49 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Washington | 26 min |
| May 16, 1:34 AM CDT | Special Weather Statement | MKX | Sauk | 26 min |
| May 16, 2:12 AM CDT | Special Weather Statement | MKX | Marquette | 33 min |
| May 16, 3:08 AM CDT | Special Weather Statement | MKX | Marquette | 37 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.